The Notre Dame Journal of Formal Logic provides a forum where researchers working in all areas of logic and the foundations of mathematics can read and publish original and significant work.
Volume 18, Number 1
Publication Date: January 1977
Miscellaneous front pages, Notre Dame Journal of Formal Logic, volume 18, issue 1 (1977)
Leśniewski's ontology extended with the axiom of choice.
James George Kowalski; 1-78
A strong completeness theorem for $3$-valued logic. II.
Hugues Leblanc; 107-116
Negation, material equivalence, and conditioned nonconjunction: completeness and duality.
Gerald J. Massey; 140-144
A note on the completeness proof for natural deduction.
David W. Bennett; 145-146
On two first order type theories for the theory of sets.
Fred Coppotelli; 147-150
Variations of Zorn's lemma, principles of cofinality, and Hausdorff's maximal principle. II. Class forms.
Judith M. Harper and Jean E. Rubin; 151-163
A note on Thomason's representation of S5.
Satoshi Miura and Shigeo Ōhama; 177-180